# SDR FDEA202305070823

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300*
- Aircraft serial: 630
- Aircraft time: 65,615 hours, 25,456 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: AE7054371
- Part serial: NA
- Condition: Failed
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PDIS  743     29-30  5621     07MAY23 23:03 IND  FACT                               DURING FLIGHT GREEN HYD RESERVOIR LOW.                                                                                AMM: 20-23-11-00                                                       IPC: 32-14-58-02B ITEM 130                                             GREEN SYS HAD 5.5 GALLONS REMAINING AT BLOCK IN.                       FOUND FLEX LINE IPC REF 32-14-58-02B ITEM 130                          RUPTURES IN LEFT MAIN GEAR.                                            REMOVED AND REPLACED FLEX LINE REF AMM                           20-23-11-00 OPS CHECK AND LEAK CHECK GOOD.
